ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Асимптотические свойства коммутаторов элементов банаховых алгебр

Караханян, М. И. (1984) Асимптотические свойства коммутаторов элементов банаховых алгебр. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 19 (3). pp. 242-247. ISSN 00002-3043

[img]
Preview
PDF
Download (903Kb) | Preview
    Item Type: Article
    Additional Information: Կոմուտատորների ասիմպտոտիկ հատկությունները բանախյան հանրահաշիվներում։ The asymptotic properties of the Banach algebras element's commutators.
    Uncontrolled Keywords: Կարախանյան Մ. Ի., Karakhanian M. I.
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Dec 2012 15:21
    Last Modified: 23 Jan 2013 13:36
    URI: http://mathematics.asj-oa.am/id/eprint/1431

    Actions (login required)

    View Item